# SDR IXXA11IAI001S

- Difficulty date: July 24, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 71,437 hours, 16,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 676-698 S1l
- Part time: 71,437 hours, 16,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND STRINGER 1 LT CRACKED AT STA 676 - 698.  REMOVED CRACKED STRINGER.  INSTALLED NEW STRINGER SEGMENT IAW SRM 53-00-03, FIGURE 201.
